# SDR CA041103005

- Difficulty date: October 25, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,429 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Part number: 05170281
- Condition: Broken
- Location: Lt Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT DOOR WOULD NOT OPEN AND CLOSE PROPERLY.
